MAUDE Adverse Event Report: COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number PXB35-08-27-135
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: a visipro device was returned evaluation.A bent strut was observed on the returned device in the transportation tray.The visipro device was removed from the tray to conduct further analysis.A proximal stent strut with radiopaque marker hoop was noted to be bent distally when the visi-pro system was removed from its transportation tray.The bend to the strut was observed approximately 1mm distally.Sanguine residue was noted within the balloon chamber and inflation lumen port of the y-manifold.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a visi pro for the treatment of a slightly calcified cto lesion in the right common iliac artery.The ifu was followed and the device prepped without issue.It is reported that the device was unable to cross the lesion.The physician then further dilated the lesion with unknown make of coronary balloons of the following sizes: 1.5x15mm, 2.5x15mm & 3x20mm.The physician completed procedure using another medtronic device.No patient injury was reported.

Brand Name
VISI-PRO BALLOON-EXPANDABLE STENT SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7326471
Report Number2183870-2018-00136
Device Sequence Number1605548
Product Code FGE
UDI-Device Identifier00821684036495
UDI-Public00821684036495
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061566
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2019
Device Catalogue NumberPXB35-08-27-135
Device Lot NumberA259330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR